Robert M. Gethner, "Motion of two point vortices in a steady, linear, and elliptical flow", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 812695, 10 pages, 2001. https://doi.org/10.1155/S0161171201007153
Motion of two point vortices in a steady, linear, and elliptical flow
For a pair of point vortices in an inviscid, incompressible fluid in the plane, the relative and absolute motion are determined when the vortices move under the influence of (1) each other, and (2) a steady, linear, and elliptical background flow.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.